# SDR SWAA2025110520667

- Difficulty date: October 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL SKIN LOCATED BTW STA 727D TO STA 727E BTW STR 27L TO STR 27R AND WL 148.5 AT AFT CARGO.  GAINED ACCESS LOCATED BTW STA 727D TO STA 727E BTW STR 27L TO STR 27R AND WL 148.5 THE CORROSION FOUND ON VHF COMMUNICATION ANTENNA #2 ONLY AT LOWER FUSELAGE IAW SRM-51-10-04-0G-0; FOR REPLACEMENT OF VHF COMMUNICATION ANTENNA NR 2.
